What would happen if you snorted buspar
Buspar ( given to treat anxiety) will most likely burn your nose and make you feel poorly after snorting it. ChaCha on! [ Source: http://www.chacha.com/question/what-would-happen-if-you-snorted-buspar ]
More Answers to “What would happen if you snorted buspar“
- What would happen if you snorted buspar
- Buspar ( given to treat anxiety) will most likely burn your nose and make you feel poorly after snorting it. ChaCha on!
- Can you get high off of buspar?
- No. i used to snort 30mgs at a time just to get a head rush, but as for getting high, it sucks.
- What is the effect of snorting buspirone?
- The effects of snorting buspirone are much like snorting “X”. You may expirience some heartbeat skippage, but other than that it’s legit.
Related Questions Answered on Y!Answers
- what would happen if you snorted buspar?
- Q: my friend snorted it and she said that it gets her high i was just wondering if is really has that effect?
- A: When you sort the pill, you get these substance directly into your lungs and sinus cavities. This can create sinus blockages and other problems. There was also recently an autopsy on HBO’s Ask Dr. Baden where a man died and no one was sure why, though they suspected overdose. Well it turns out he had actually been crushing and snorting drugs for so long, he had created tremendous blockages in his lungs, so that last time he got high, and the drugs caused respiratory depression, which is a normal side effect, his body could not get enough Oxygen into his lungs and in his sleep, he slowly smothered to death. You can just ponder the possibilities from there, of what would happen by injecting these substances or chewing the pills up and swallowing them. You can create blood vessel blockages, intestinal blockages and etc. This happens more often than you realize because most of these types of death are reported as heart attacks, embolisms, or drug related accidents and the newspapers or TV reports don’t give the exact details. QUICK ANSWER!respiratory problems, such as destruction of the nasal and sinus cavities and lung tissue irregular heartbeat (heart arrhythmia) problems with circulation psychotic episodes increased aggression toxic shock death, in extreme cases